# SDR DLL10970828

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Nr 2 Pack
- Component: 23TD11
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O, STRONG FUMES IN AFT CABIN.  SMOKE DET IN AFT LAVS WENT OFF.  FUMES CLEARED SHORTLY AFTER MAX VENTILATION.  REPLACED NR 2 PACK COALESCER BAG.  INSP ENG INLET AND EXH NTF.  RAN ENG NR 2 AND PACKS ALL CKD NORMAL.
